# SDR AALA202112085521

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A300*
- Aircraft serial: 3629
- Aircraft time: 43,044 hours, 16,845 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE "ARMED LEVER" FOR DOOR 2L IS LOOSE. RE-SECURED 2-L DOOR ARMED LEVER PER AMM 52-21-00.
